# SDR QXEA0200959

- Difficulty date: July 15, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 306 hours, 248 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: AL00102
- Part serial: D4886
- Condition: Failed
- Location: Aileron Trim
- Part time: 306 hours, 248 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDX - AIRCRAFT ABORTED TAKEOFF WHEN THE CREW RECEIVED A MASTER WARNING FOR TAKEOFF CONFIGURATION ON ROLL. MAINTENANCE REPLACED THE AILERON TRIM ACTUATOR AND CHECKED WIRING IAW COMPLIANCE ORDER 052426. OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
